# SDR VNAA2024092311101

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 46,073 hours, 35,119 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION AFTER T/O. / UPON TROUBLESHOOTING FOUND LH FLAP BPSU DISCONNECTED. MANUALLY RIGGED LH BPSU IAW CRJ 700 AMM 27-52-03-801-A01. PRIOR TO CONNECTING OTBD FLAP TORQUE TUBE VERIFIED LH FLAP BPSU IS WITHIN RIG LIMITS. INSTALLED OTBD FLAP TORQUE TUBE CRJ 700 AMM 27-52-01-400-809-A01. ELECTRICALLY RIGGED IAW CRJ 700 AMM 27-52-03-820-802.
